Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i went to my GP and was so excited because i had read so many great reviews about spiro and it really sounded right for me! im 18 and came of BC 3 months ago, since then i know my hormones have been out of wack because my face is so much more oily and i have spots all over my face (mild acne) anyway i went there and she was so rude to me! when i suggested and told her about spiro she was shocked (and if im honest looked a little disgusted)? ugh she made me feel so embarrased! she prescribed me the antibiotic tetralysal in the end and i am not happy with it. only taken one but i feel so sick, dizzy and drowsy. not really sure what i should do....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×